Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Tulsa, OK

April 19, 20114 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2011, 5:01 PM CDT for 4 counties in Arkansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 5:01 PM CDT (22:01 UTC)
Expired
Apr 19, 2011, 6:00 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:30 PM CDTHAIL 1.25Rockhouse, AR
Apr 19, 5:35 PM CDTHAIL 1Berryville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 583 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2616 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
583 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS54 KTSA 192201
SVRTSA
ARC007-015-087-143-192300-
/O.NEW.KTSA.SV.W.0086.110419T2201Z-110419T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 600 PM CDT

* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  HINDSVILLE...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HINDSVILLE...CLIFTY...FORUM...RUDD...BERRYVILLE...RULE...
  URBANETTE...GREEN FOREST...OAK GROVE...CARROLLTON AND ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3608 9396 3619 9407 3650 9338 3650 9330
      3649 9329 3625 9329
TIME...MOT...LOC 2202Z 244DEG 33KT 3616 9392

$$
7 follow-up statements
341 
WWUS54 KTSA 192223
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT TUE APR 19 2011

ARC007-143-192233-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
WASHINGTON AR-BENTON AR-
523 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTIES...AND THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3619 9352 3617 9387 3629 9385 3650 9338
      3650 9330 3649 9329 3625 9329
TIME...MOT...LOC 2223Z 244DEG 33KT 3624 9377

$$

ARC015-087-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-MADISON AR-
523 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...

AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLIFTY...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
ROCKHOUSE...METALTON...CABANAL...RUDD...BERRYVILLE...RULE...CONNOR...
URBANETTE...GREEN FOREST...OAK GROVE...CARROLLTON...COIN...DENVER AND
ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3619 9352 3617 9387 3629 9385 3650 9338
      3650 9330 3649 9329 3625 9329
TIME...MOT...LOC 2223Z 244DEG 33KT 3624 9377

$$
635 
WWUS54 KTSA 192231
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT TUE APR 19 2011

ARC015-087-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-MADISON AR-
531 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...

AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKHOUSE...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CABANAL...
BERRYVILLE...RULE...CONNOR...URBANETTE...GREEN FOREST...OAK GROVE...
CARROLLTON...COIN...DENVER AND ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3622 9349 3624 9370 3632 9378 3650 9338
      3650 9330 3649 9329 3625 9329
TIME...MOT...LOC 2231Z 244DEG 33KT 3628 9366

$$
834 
WWUS54 KTSA 192236
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT TUE APR 19 2011

ARC087-192246-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
MADISON AR-
536 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTY...AND THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3625 9329 3624 9346 3626 9363 3627 9363
      3628 9365 3636 9370 3650 9338 3650 9330
      3649 9329
TIME...MOT...LOC 2236Z 244DEG 33KT 3631 9359

$$

ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
536 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...

AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CABANAL...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CABANAL...
BERRYVILLE...RULE...CONNOR...URBANETTE...GREEN FOREST...OAK GROVE...
CARROLLTON...COIN...ALPENA AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3625 9329 3624 9346 3626 9363 3627 9363
      3628 9365 3636 9370 3650 9338 3650 9330
      3649 9329
TIME...MOT...LOC 2236Z 244DEG 33KT 3631 9359

$$
310 
WWUS54 KTSA 192240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT TUE APR 19 2011

ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
540 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERRYVILLE...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
URBANETTE...GREEN FOREST...OAK GROVE...COIN AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3633 9329 3629 9346 3629 9359 3639 9363
      3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2240Z 244DEG 33KT 3632 9355

$$
191 
WWUS54 KTSA 192246
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 19 2011

ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
546 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...

AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN
FOREST...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK
GROVE...COIN AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3633 9329 3633 9342 3634 9353 3641 9358
      3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2246Z 244DEG 33KT 3637 9346

$$
150 
WWUS54 KTSA 192250
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT TUE APR 19 2011

ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
550 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DENVER...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3633 9329 3634 9340 3638 9348 3643 9351
      3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2250Z 243DEG 33KT 3641 9341

$$
416 
WWUS54 KTSA 192255
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT TUE APR 19 2011

ARC015-192306-
/O.EXP.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
555 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
EXPIRES AT 600 PM CDT...

THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM TONIGHT.

LAT...LON 3633 9329 3634 9340 3638 9348 3643 9351
      3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2256Z 243DEG 33KT 3644 9333

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:08 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 19, 3:08 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT TUE APR 19 2011

.DISCUSSION...
THUNDERSTORMS ARE NOW DEVELOPING ALONG THE COLD FRONT WHICH
EXTENDS FROM NEAR A KJLN-KMKO-KDUA LINE. THUNDERSTORMS
ARE EXPECTED TO INTENSIFY IN THE NEXT HOUR OR SO
ALONG THE FRONTAL BOUNDARY AS THE COLD FRONT MOVES INTO
THE UNSTABLE AIRMASS IN PLACE ACROSS EXTREME EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THERE IS ENOUGH LOW
LEVEL SHEAR TO SUPPORT TORNADIC SUPERCELLS ESPECIALLY
ACROSS NORTHWEST ARKANSAS. VERY LARGE HAIL AND DAMAGING WINDS
WILL ALSO BE A POSSIBILITY. THE THREAT FOR SEVERE THUNDERSTORMS
WILL END ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY
MID-EVENING AS THE FRONT EXITS THE AREA. THERE WILL CONTINUE TO
BE THE POTENTIAL FOR SHOWERS AND AN ELEVATED THUNDERSTORM
OVERNIGHT AS THE FRONT LINGERS ACROSS NORTHEAST TEXAS.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN
THE FORECAST FOR MUCH OF THE PERIOD AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. MEANWHILE...
THE COLD FRONT THAT IS CURRENTLY MOVING ACROSS THE REGION
WILL STALL ACROSS CENTRAL TEXAS ON WEDNESDAY BEFORE MOVING
BACK NORTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
ON THURSDAY. ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS
THE AREA FRIDAY INTO SATURDAY AS A MID-LEVEL SHORTWAVE MOVES
ACROSS THE PLAINS. AS THE WEATHER PATTERN REMAINS ACTIVE...
ANOTHER MID-LEVEL LOW AND ASSOCIATED COLD FRONT WILL MOVE ACROSS
PLAINS ON MONDAY INTO MONDAY NIGHT. CONFIDENCE IN THE TEMPERATURE
FORECAST FOR MUCH OF THE PERIOD IS NOT VERY HIGH DUE TO THE
POSSIBILITY OF THE MANY FRONTAL PASSAGES AND THE DIFFERENT SCENARIOS
PAINTED BY THE VARIOUS MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  67  51  68 /  10  10  50  50
FSM   55  70  54  67 /  80  20  60  50
MLC   54  67  61  76 /  80  10  40  40
BVO   43  65  48  66 /  10  10  40  60
FYV   48  66  51  66 /  80  10  50  50
BYV   45  63  46  64 /  80  10  50  50
MKO   48  68  52  68 /  40  10  50  50
MIO   42  62  47  66 /  10  10  40  60
F10   49  68  55  73 /  10  10  50  50
HHW   59  67  61  77 /  80  20  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....10
Hazardous weather outlook, Apr 19, 1:17 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT TUE APR 19 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
105 PM CDT TUE APR 19 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF BENTONVILLE MUSKOGEE MCALESTER LINE.
	ONSET...MID AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OF GROVE TO MCALESTER LINE.
	ONSET...MID AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST ARKANSAS AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...PRIMARILY NORTHWEST OF INTERSTATE 44.
	ONSET...ONGOING.

DISCUSSION...
AT 1 PM A FRONTAL BOUNDARY WAS FROM NEAR GROVE...SOUTHWEST TO
NEAR HENRYETTA. THIS POSITION IS FASTER THAN EARLIER FORECAST.

AREAS BEHIND THE FRONT WILL SEE LITTLE IF ANY THUNDERSTORM DEVELOPMENT.

AREAS IN ADVANCE OF THE FRONT CAN EXPECT RAPIDLY DEVELOPING
THUNDERSTORMS...SOME SEVERE...THIS AFTERNOON.

CELLULAR CONVECTION WILL BECOME LINEAR FAIRLY QUICKLY ALONG THE FRONT
AS IT SWEEPS SOUTHEAST. THE BULK OF THE ACTIVITY WILL BE OUT OF THE
FORECAST AREA BY MID EVENING.

HAIL LARGER THAN TWO INCHES WILL BE A PERSISTENT THREAT THIS AFTERNOON
INTO EARLY EVENING. AN ISOLATED TORNADO THREAT IS POSSIBLE WITH INITIAL
CELLS. DAMAGING WIND...PARTICULARLY NEAR BOWED LINE SEGMENTS...WILL BECOME
A THREAT AS CONVECTION BECOMES LINEAR IN NATURE.

STRONG SOUTH WINDS AHEAD OF THE FRONT AND NORTHWEST WINDS
BEHIND THE FRONT WILL OCCASIONALLY GUST TO 40 MILES AN HOUR.
DRY AIR NORTHWEST OF INTERSTATE 44 IN COMBINATION WITH THE
STRONG WINDS WILL YIELD A LIMITED FIRE DANGER.

RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY CAUSE
SOME LOCAL PROBLEMS IN POOR DRAINAGE AREAS. IT WILL TAKE
REPEAT THUNDERSTORMS TO CAUSE A MORE WIDESPREAD PROBLEM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE SPRING PATTERN IS IN PLACE. TODAY'S FRONT WILL
RETURN NORTH BY THURSDAY. SHOWERS AND STORMS...SOME POTENTIALLY
SEVERE...WILL BE MOST LIKELY ALONG AND NORTH OF WHERE THE FRONT
LIES...ESPECIALLY DURING THE NIGHT TIME HOURS. AN UPPER WAVE
PASSING BY TO THE NORTH ON FRIDAY WILL BRING AN ENHANCED CHANCE
FOR STORMS FRIDAY AFTERNOON. FINALLY...TOWARD THE BEGINNING
OF NEXT WEEK...A DEEP UPPER TROUGH IS EXPECTED TO MOVE INTO THE
PLAINS...AND HAS THE POTENTIAL TO BRING A WIDESPREAD ORGANIZED
SEVERE WEATHER EVENT TO THE REGION BY MONDAY. STAY TUNED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 19, 4:17 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             LOWELL                  36.26N 94.13W
04/19/2011  E1.00 INCH       BENTON             AR   PUBLIC

            TWO VIEWER REPORTS RELAYED BY LOCAL BROADCAST MEDIA. TIME
            ESTIMATED VIA RADAR.

&&

KAH
Local storm report, Apr 19, 4:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
04/19/2011  E0.75 INCH       WASHINGTON         AR   FIRE DEPT/RESCUE

            DOUBLE SPRINGS ROAD AND WEDINGTON DRIVE.

&&

KAH
Local storm report, Apr 19, 4:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             10 WNW EUBANKS          34.48N 95.75W
04/19/2011  E1.75 INCH       PUSHMATAHA         OK   BROADCAST MEDIA

            2 SOUTH OF DAISY

&&

NMM
Local storm report, Apr 19, 4:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
04/19/2011  E1.00 INCH       WASHINGTON         AR   EMERGENCY MNGR

            FALLING ON THE UNIVERSITY OF ARKANSAS CAMPUS.

&&

KAH
Local storm report, Apr 19, 4:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             8 W EUBANKS             34.42N 95.73W
04/19/2011  E2.00 INCH       PUSHMATAHA         OK   PUBLIC

0440 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
04/19/2011  E1.75 INCH       WASHINGTON         AR   TRAINED SPOTTER

            30 TO 40 PERCENT OF THE GROUND WAS COVERED. ABOUT 10
            PERCENT OF THE TOTAL HAIL WAS GOLF BALL SIZED.

0445 PM     HAIL             EUREKA SPRINGS          36.40N 93.74W
04/19/2011  E1.75 INCH       CARROLL            AR   FIRE DEPT/RESCUE

&&

KAH
Special weather statement, Apr 19, 5:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT TUE APR 19 2011

OKZ053-192300-
CHOCTAW OK-
501 PM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN CHOCTAW

AT 502 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES WEST OF
GAY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY AND GOODLAND.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3395 9595 3400 9594 3402 9545 3388 9546
      3388 9548 3389 9552 3388 9554 3393 9556
      3394 9560 3391 9562 3389 9569 3390 9575
      3387 9577 3387 9582
TIME...MOT...LOC 2202Z 263DEG 20KT 3381 9604

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:03 PM CDTSpecial Weather StatementTSABenton27 min
Apr 19, 4:09 PM CDTSevere Thunderstorm WarningTSABenton, Carroll66 min
Apr 19, 4:19 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington56 min
Apr 19, 4:33 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison57 min
Apr 19, 5:05 PM CDTTornado WarningTSACarroll, Madison, Washington25 min
Apr 19, 5:06 PM CDTTornado WarningTSACarroll24 min
Apr 19, 6:06 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington24 min
Apr 19, 6:44 PM CDTSevere Thunderstorm WarningTSACarroll21 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.